# SDR SWAA2022022461610

- Difficulty date: November 19, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 48,879 hours, 28,657 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SLIDING SEAL CRACKED / REMOVED AND REPLACED R/H HORIZONTIAL STAB UPPER SLID SEAL IAW B737 AMM 53-31-31-400-801 ATAG # RF0205
